# SDR ASAA2014020306766

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 23,322 hours, 7,274 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 672906002
- Part serial: 5037
- Condition: Failed
- Location: Anti Ice
- Part time: 23,319 hours, 7,272 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE, RT VALVE OPEN LIGHT ILLUMINATED & REMAINED ILLUMINATED WITH WING ANTI-ICE SWITCH OFF.  ACFT GROUNDED.  PERFOROMED FIM TASK 30-11, TASK 803 UP TO STEP E (2) (D). R & R RT WING THERMAL ANTI-ICE SHUTOFF VALVE, IAW AMM 30-11-11-000-801 , 30-11-11-400-801, 30-11-00-710-801. BONDING CHECK GOOD IAW MM 30-11-11-400-801, PG2, ITEM G (2). OPS & LEAK CHECKED NORMAL WING ANTI-ICE RIGHT VALVE LIGHT NORMAL OPERATION.
